# SDR ASAA11510145

- Difficulty date: July 20, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 13,774 hours, 4,393 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 10591
- Condition: Inoperative
- Location: Weather Radar
- Part time: 37,277 hours, 14,752 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR IS INOP.  REPLACED WEATHER RADAR TRANSCEIVER REF MM 34 43 41.  WXR OPS NML REF MM 34 43 00.  ETOPS GND VERIFICATION TEST SUCCESSFUL.
